# SDR UIEA2019040193706

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,504 hours, 15,862 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE EICAS MSG LIGHT INTERMITTENT DURING CLIMB.  FOUND THE NR 1 ENG IDG REQUIRES SERVICE.  SERVICED #1 ENG IDG IAW AMM 12-15-03 OPERATIONAL CHECKED GOOD IAW AMM 24-11-00.
